| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10.Unknown tibial tray item# unknown lot# unknown.Unknown femoral component item# unknown lot# unknown.G2.Report source: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient had a knee replacement.Subsequently, approximately 3 months post implantation, underwent a revision surgery due to potential dislocated oxford bearing.Diligence is completed and no further information on the reported event has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Based on the available information, the reported event cannot be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.